# SDR SWAA2015052139909

- Difficulty date: May 19, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE LIGHT BULB INOPERATIVE.  R & R BULB IAW AMM.
